# SDR DALA1116349870

- Difficulty date: March 3, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Sta 655 Bl0-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 655 BETWEEN BL-0 AND LBL-22 FLOORBEAM CHAFED ON TOP SIDE.  BLENDED AREA IAW SRM 53-01.  ORIGINALTHICKNESS WAS .125 IAW SRM 53-13-2, AFTER BLEND THICKNESS IS .073 OUT OF LIMITS IAW SRM 53-01.  FABRICATED 5 EA REPAIR PLATES IAW SRM 53-05, FIG 20.  INSTALLED PLATES IAW SRM 51-30-5.  REQUIRED INSP COMPLETED.
